Quotation Strasser, Helmut. 2012. Asymptotic expansions for conditional moments of Bernoulli trials. Statistics & Risk Modelling 21 (4): 327-343.


RIS


BibTeX

Abstract

In this paper we study conditional distributions of independent, but not identically distributed Bernoulli random variables. The conditioning variable is the sum of the Bernoulli variables. We obtain Edgeworth expansions for the conditional expectations and the conditional variances and covariances. The results are of basic interest for several applications, e.g. for the study of conditional maximum likelihood estimation in Rasch models with many item parameters. Read More: http://www.oldenbourg-link.com/doi/abs/10.1524/strm.2012.1124

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Statistics and Risk Modeling
WU-Journal-Rating new FIN-A, VW-C
Language English
Title Asymptotic expansions for conditional moments of Bernoulli trials
Volume 21
Number 4
Year 2012
Page from 327
Page to 343
Reviewed? Y
URL http://www.oldenbourg-link.com/doi/pdf/10.1524/strm.2012.1124

Associations

People
Strasser, Helmut (Details)
Organization
Institute for Statistics and Mathematics IN (Details)
Google Scholar: Search